# SDR N93A01052008

- Difficulty date: May 1, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N495QS
- Make and model: Gulstm GIV
- Aircraft serial: 1295
- Aircraft time: 10,413 hours, 5,060 cycles
- Engine: Rroyce TAYMK6108
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: ACA500
- Part serial: LNR
- Condition: Malfunctioned
- Location: Airflow Control
- Part time: 9,922 hours, 4,812 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AIRCRAFT EXPERIENCED VIBRATION FROM RT ENGINE THAT LASTED  FOR 5 TO 10 SECONDS AND OCCURRED SEVERAL TIMES. TGT ROSE INTO YELLOW BAND. ENGINE WAS PLACED AT IDLE UNTIL LANDING.  REPLACED ENGINE AIRFLOW CONTROL RPM SIGNAL TRANSMITTER.
